# SDR CALA2024120303008

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF FLOOR SUPPORT +Y765 BETWEEN FR67 AND FR68 HAS CORROSION AROUND 2 FASTENER HOLES.  RMVD AND RPLD FLOOR SUPPORT AT +Y765 LH BETWEEN FR67 AND FR68 IAW A319 SRM 51-72-11-911-001 REPLACEMENT OF STRUCTURAL COMPONENTS
